# SDR FDEA201806141485

- Difficulty date: June 14, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 32,681 hours, 17,759 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975205
- Condition: Corroded
- Location: Frames 26-30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT FRAME 26-30 SEAT TRACK -Y953 HAS CORROSION AS MARKED BLENDED AREA IAW SRM 51-74-10. MAX MATERIAL REMOVE IS .012 AFTER REWORK L=.5 W=.9   D=.050 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 FIG 102 TR 83340. CUT OUT SEAT TRACK SECTION -Y953 FR27 TO FR30 IAW SRM 53-10-16 FIG 201. FABRICATED NEW SEAT TRACK SECTION FR27 TO FR30 IAW SRM 53-10-16 FIG 201 P/N A53274005-SFS-DAP. INSTALLED NEW SEAT TRACK SECTION IAW SRM 51-40-21.  MAJOR REPAIR.
